# SDR DALA14000955642

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 FRAME INNER FLANGE IS DENTED ABOVE STRINGERS 24 AND 25L.   REPAIRED IAW ERA 521018-14, REV 0 , STEPS 1-16 AND PRI 521018-14, REV 0.
